# SDR CALA2015021093073

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,521 hours, 23,653 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AFT CORNER HAS LIGHT SURFACE CORROSION 2 INCHES FWD OF FRAME 68.  REPLACED R2 DOOR SILL AFT CORNER & REPAIRED ANGLE IAW SRM 53-41-14 FIG 201 SHEET 3 REPAIR PRINCIPLE 5.
